# SDR 2012F00127

- Difficulty date: June 8, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Engine: Pwc PW306C
- System (JASC): 2810 · Fuel Storage
- Part: Pump
- Part number: 99146821
- Part serial: 05240507
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE FRETTING DAMAGE ON PRIMARY JET PUMPS WHERE CLAMP W991-18DE ATTACHES TO.  DAMAGE ALSO OCCURS TO ADJACENT PLUMBING.    DAMAGE IS NOT SEEN UNLESS CLAMPS ARE REMOVED.
